Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 241, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 24, 2007, 8:16 PM EDT for Hancock County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2007, 8:16 PM EDT (00:16 UTC)
- Expired
- Aug 24, 2007, 8:43 PM EDT
- In force
- 27 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 145 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 4:04 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3337 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 250016
SVRCLE
OHC063-250100-
/O.NEW.KCLE.SV.W.0241.070825T0016Z-070825T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
816 PM EDT FRI AUG 24 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTHWEST OHIO
* UNTIL 900 PM EDT
* AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FINDLAY...AND MOVING EAST
AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VANLUE...ARCADIA AND FOSTORIA
LAT...LON 4116 8342 4099 8342 4098 8346 4095 8346
4094 8348 4091 8348 4090 8351 4086 8352
4085 8360 4116 8373
$$
KOSARIK2 follow-up statements
000
WWUS51 KCLE 250030
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
831 PM EDT FRI AUG 24 2007
OHC063-250100-
/O.CON.KCLE.SV.W.0241.000000T0000Z-070825T0100Z/
HANCOCK OH-
831 PM EDT FRI AUG 24 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR EASTERN HANCOCK COUNTY...
AT 822 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VANLUE...OR ABOUT 8
MILES SOUTH OF FOSTORIA...MOVING EAST AT 45 MPH.
LAT...LON 4116 8342 4099 8342 4098 8346 4095 8346
4094 8348 4091 8348 4090 8351 4086 8352
4085 8360 4116 8373
$$
WILLARD000
WWUS51 KCLE 250043
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT FRI AUG 24 2007
OHC063-250053-
/O.CAN.KCLE.SV.W.0241.000000T0000Z-070825T0100Z/
HANCOCK OH-
843 PM EDT FRI AUG 24 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS EXITED THE COUNTY.
LAT...LON 4116 8342 4099 8342 4098 8346 4095 8346
4094 8348 4091 8348 4090 8351 4086 8352
4085 8360 4116 8373
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 7:24 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 24, 7:24 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT FRI AUG 24 2007
.SYNOPSIS...
WARM MOIST AND UNSTABLE AIR WILL REMAIN IN PLACE DURING THE REST
OF TODAY. HOWEVER A COLD FRONT ACROSS THE CENTRAL GREAT LAKES...
WILL SWEEP ACROSS THE AREA THROUGH THE DAY SATURDAY. HIGH PRESSURE
WILL BUILD IN BEHIND THE FRONT ON SUNDAY AND LINGER OVER THE AREA
INTO EARLY NEXT WEEK. ANOTHER COLD FRONT FORECAST TO MOVE THROUGH
NEXT THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LATEST VIS SAT SHOWING SOME SCATTERED CU TRYING TO DEVELOP ACROSS
THE AREA THIS AFTERNOON. HOWEVER...DECENT MID LEVEL CAP HAS HELPED
TO KEEP THINGS RATHER QUIET SO FAR THIS AFTERNOON. FOR THIS
EVENING AND INTO TONIGHT...WENT CHC POPS ACROSS EASTERN HALF OF
FORECAST AREA IN THE EVENT THAT SOME SHOWERS/TSTMS DO DEVELOPING
ACROSS THE EAST. FOR CENTRAL AND WESTERN AREAS...INCREASED POPS
THIS EVENING. WATER VAPOR SHOWING SOME INCREASED DEVELOPMENT
ACROSS MO IN ASSOCIATION WITH DISTURBANCE....AND EXTENDING LINE INTO
IL/IN. WITH THAT...MENTIONED LIKELY POPS ACROSS NW ZONES
OVERNIGHT...AND WITH MODERATE RISK ACROSS NW OH ALSO MENTIONED
LARGE HAIL AND DAMAGING WIND POSSIBILITY IN FCST. BOTH NAM AND GFS
IN REASONABLE AGREEMENT KEEPING BULK OF ACTIVITY ALONG FRONT.
IN REGARDS TO FLOOD WATCH...EXTENDED THE WATCH UNTIL NOON
TOMORROW. WITH RAINFALL POSSIBILITY TONIGHT DID NOT WANT TO ALLOW
FOR WATCH TO EXPIRE THIS AFTERNOON. ALSO...WITH GROUND BEING
SATURATED AND SOME AREAS STILL DEALING WITH RECEDING FLOOD WATERS
ANY ADDITIONAL RAINFALL WOULD QUICKLY BRING BACK FLOODING THREATS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
MODELS IN FAIRLY GOOD AGREEMENT BRINGING COLD FRONT THROUGH THE
AREA TOMORROW. KEPT CHC TO LIKELY POPS ACROSS THE AREA THROUGH THE
DAY TOMORROW...BUT DID KEEP CHC POPS ACROSS THE FAR EAST UNTIL
LATE IN THE AFTERNOON AND EVENING. WITH FRONT EXPECTED TO CROSS
THROUGH THE AREA DURING THE AFTERNOON...ALLOWING FOR TEMPS TO COME
UP A BIT ABOVE GUIDANCE ACROSS THE CENTRAL AND EASTERN AREAS. COLD
FRONT FINALLY MOVES THROUGH THE AREA SAT AND HIGH PRESS BEGINS
BUILDING IN FOR SUNDAY.
HIGH PRESS EXPECTED TO BUILD INTO THE GREAT LAKES ALLOWING FOR
MUCH DRIER CONDITIONS AND COOLER TEMPS ON SUNDAY. MAV GUIDANCE
LOOKING REASONABLE WITH 70S ACROSS THE AREA SUNDAY.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
MODELS IN GOOD AGREEMENT SHOWING HIGH PRESSURE BUILDING ACROSS
THE GREAT LAKES AND THEN MOVING EAST INTO NEW YORK AND NEW ENGLAND
THROUGH MONDAY. HIGH WILL CONTINUE RIDGING INTO THE AREA THROUGH
TUESDAY...THEN ATTENTION WILL SHIFT TOWARDS AN APPROACHING COLD
FRONT ACROSS THE PLAINS STATES BY LATE TUESDAY INTO WEDNESDAY.
ECMWF...GFS..AND DGEX IN FAIRLY GOOD AGREEMENT WITH COLD FRONT
MOVING THROUGH ON WED...BUT GFS STILL CONTINUING TO BE FASTER THAN
OTHER MODELS. WITH THAT MAINTAINED CHC POPS THROUGH WED AND WED
NIGHT TIME FRAME IN FORECAST. KEPT SOME CHANCE POPS FOR THU WITH
FRONT MOVING THROUGH...BUT THINKING AT THIS TIME WOULD BE THAT ANY
ACTIVITY IN THE AREA WOULD BE MORE CONFINED TO THE MORNING
HOURS...THEN HIGH PRESSURE BUILDING IN FOR THE AFTERNOON AND
EVENING. ANOTHER LARGE AREA OF HIGH PRESSURE TO BUILD IN FOR THE
END OF THE PERIOD.
LOOKS LIKE TEMPS THROUGH THE PERIOD WILL GRADUALLY WARM UP ON MONDAY
AND TUESDAY AS FLOW TURNS FROM NORTHEASTERLY WITH THE HIGH INFLUENCE
TO BECOMING MORE SOUTHERLY AS THE COLD FRONT APPROACHES FOR MIDWEEK.
AT THIS TIME HAVE TEMPS WARMING UP WELL ON TUESDAY WITH AROUND +18C
H850 TEMPS. FOR WEDNESDAY...EXPECTING COLD FRONT TO STILL REMAIN
NORTH OF THE AREA...SO TRENDED A BIT ABOVE THE MEX GUIDANCE TO
PROTECT FOR WARMING AHEAD OF THE FRONT. AT SAME TIME...WITH THE CHC
FOR SHOWERS AND TSTMS AROUND TEMPS MAY WIND UP A BIT COOLER. AT ANY
RATE THINKING GOING A FEW ABOVE CURRENT GUIDANCE WILL BE REASONABLE
TREND.
BEHIND COLD FRONT MODELS AVERAGING H850 TEMPS AROUND +12C OR SO LATE
IN THE WEEK. AS HIGH PRESSURE BUILDS IN TEMPS WILL TREND A FEW EACH
DAY FROM THU INTO FRIDAY.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
A LINE OF STORMS CURRENTLY FROM WRN LAKE ERIE THRU NW OHIO AND
INTO INDIANA SHOULD SLOWLY WEAKEN AS THE MOVE EAST AND AWAY FROM
THE BEST FORCING. THE STORMS COULD REACH CLE AND MFD BUT IT DOES
NOT LOOK LIKE THEY WILL REACH EASTERN SECTIONS. WILL SEE IFR TO
LIFR CONTITIONS UNDER THE STRONGER STORMS. MEANWHILE...EXPECT SOME
3-5SM BR TO DEVELOP ACROSS THE REGION BUT CIGS SHOULD STAY VFR.
THE NAM SUGGESTS ANOTHER WAVE OF PCPN WILL MOVE ALONG THE FRONT
INTO NW OHIO LATER TONIGHT. THE MAIN FRONT WILL MOVE INTO THE AREA
ON SATURDAY. MAY SEE REDEVELOPMENT OF STORMS AHEAD OF THE FRONT
ACROSS CENTRAL OHIO AND MOVE EAST IN THE LATE AFTERNOON. WILL
PLACE VCTS AFT 18Z FROM I-71 EAST.
&&
.MARINE...
WINDS PRIMARILY FROM SOUTH TO SOUTHWEST TONIGHT IN
ADVANCE APPROACHING COLD FRONT. SHOWERS AND THUNDERSTORMS BECOMING
MORE WIDESPREAD OVER THE LAKE OVERNIGHT WITH ACTIVITY GRADUALLY
DIMINISHING SATURDAY AFTERNOON AFTER FRONT MOVES THROUGH. HIGH
WINDS AND WAVES CAN BE EXPECTED WITH SOME OF THE STRONGER
THUNDERSTORMS. MAY COME CLOSE TO SMALL CRAFT ADVISORY FOR WINDS
APPROACHING 15 TO 25 KNOTS NEAR FRONT TOMORROW. WINDS THEN SHIFT
WEST TO NORTHWEST BEHIND FRONT. WIND AND WAVE SHOULD DIMINISH FOR
SUNDAY WITH HIGH PRESSURE BUILDING IN. SOUTHERLY FLOW RETURNS
EARLY NEXT WEEK AS THE HIGH WILL BE EAST OF THE LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SATURDAY MORNING FOR OHZ003-006>009-
017>019.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...ABE
SHORT TERM...ABE
LONG TERM...ABE
AVIATION...MRD
MARINE...RANDELHazardous weather outlook, Aug 24, 4:28 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 428 PM EDT FRI AUG 24 2007 LEZ144>149-164>169-OHZ010>014-020>023-027>033-036>038-047-089- PAZ001>003-252030- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LORAIN-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES- KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 428 PM EDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TONIGHT. THERE IS A SLIGHT CHANCE THAT SOME OF THESE STORMS COULD BECOME SEVERE. DAMAGING WIND IS EXPECTED TO BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL AND STRONG WINDS ARE THE PRIMARY THREAT. HEAVY RAIN IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ009-018-019-252030- ERIE OH-SENECA-HURON- 428 PM EDT FRI AUG 24 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA EARLY TONIGHT. THE STORMS MAY PRODUCE DAMAGING WINDS AND MORE TORRENTIAL RAIN. WITH SATURATED GROUND... RUNOFF FROM STORMS WILL BE QUICK AND CAUSE MORE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN EFFECT THROUGH SATURDAY MORNING. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL...STRONG WINDS...AND HEAVY RAIN ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ003-006>008-017-252030- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK- 428 PM EDT FRI AUG 24 2007 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...SEVERE THUNDERSTORM WATCH 648 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH SEVERE THUNDERSTORM WATCH THUNDERSTORMS WILL MOVE ACROSS NORTHWEST OHIO THIS EVENING AND TONIGHT. THE STORMS MAY PRODUCE DAMAGING WINDS AND MORE TORRENTIAL RAIN. WITH SATURATED GROUND... RUNOFF FROM STORMS WILL BE QUICK AND CAUSE MORE FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FLOOD WATCH WHICH IS IN EFFECT THROUGH SATURDAY MORNING. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL...STRONG WINDS...AND HEAVY RAIN ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142-143-162-163-252030- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- 428 PM EDT FRI AUG 24 2007 ...SEVERE THUNDERSTORM WATCH 648 IN EFFECT UNTIL 11 PM EDT THIS EVENING FOR THE WESTERN THIRD OF LAKE ERIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WILL MOVE ACROSS LAKE ERIE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE ESPECIALLY ACROSS WESTERN LAKE ERIE WITH STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD BECOME SEVERE ON SATURDAY. HAIL AND STRONG WINDS ARE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 24, 5:53 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 553 PM EDT FRI AUG 24 2007 OHZ003-006>008-242300- LUCAS-WOOD-OTTAWA-SANDUSKY- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT 553 PM EDT FRI AUG 24 2007 A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CROSS NORTHWEST OHIO EARLY THIS EVENING. THE STORMS WILL REACH WESTERN LUCAS COUNTY AROUND 630 PM AND THE TOLEDO AREA AROUND 645 PM AND BOWLING GREEN AROUND 7 PM. THE STORMS WILL LIKELY CONTAIN STRONG TO DAMAGING WINDS... AS WELL AS SMALL HAIL AND HEAVY DOWNPOURS. A SEVERE THUNDERSTORM WATCH AND A FLOOD WATCH REMAIN IN EFFECT. KOSARIK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:22 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 24, 9:16 PM EDT | Special Marine Warning | CLE | 89 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.